# SDR ASOA201000601

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 23,997 hours, 20,176 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT RT AFT CORNER OF AFT NLG DOOR CUTOUT HAS VISIBLE INDICATION OF BEING CRACKED.  PERFORMED EDDY CURRENT OF SKIN AT RT AFT CORNER OF AFT NLG DOOR CUTOUT IAW NDTM 51-20-06. FOUND SKIN RT SIDE AFT CORNER HAS AN INDICATION NOTED APPROX .4" IN LENGTH 90 PERCENT FSH. FAILED NDT.   REPAIRED SKIN AT RT AFT CORNER OF NLG DOOR CUTOUT IAW REO 601R-53-11-048.   CHECKED NLG REAR DOOR CLEARANCE IAW AMM TASK 32-22-05-220-801. NO DISCREPANCIES NOTED AT THIS TIME.  PAINTED REPAIR IAW SRM 51-25-01. C/W EC/TC REO 601R-53-11-0048 IAW REO 601R-53-11-0048 REV C.
